# SDR UALA2010012500307

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 37,763 hours, 9,985 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 18550000
- Part serial: 578
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  HANGS AT 40 PERCENT THEN SHUTS DOWN WITH FAULT LT 777 EGT.  REPLACED APU BATTERY AND APU DOOR ACTUATOR IAW MM, OPS CHECKED GOOD.
